# SDR CALA2014030790541

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 44,440 hours, 18,343 cycles
- Engine: Iae V2522A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL ON BOARD INDICATION INOPERATIVE ON FUEL SYS ECAM PAGE.  FUEL CREW COMMENTS 1500 LBS FUEL UNACCOUNTED FOR OVER 20 MINUTES.  CREW REPORTED RT FUEL QTY GAUGE WAS ERRATIC.  FOLLOW TSM 28-11-00-810-806-A.  ACCOMPLISHED MT 28-013, NO FAULTS FOUND.  CHECKED SUMMING PLUGS FOR CONTAMINATION, NONE FOUND.  CHECKED CAPACITANCE VALUES ALL TANK UNITS WET & DRY, ALL WITHIN LIMITS.  REPLACED FQIC PRECAUTIONARY IAW MM 28-42-34.
